# SDR DALA2024010500180

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,185 hours, 20,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 WHEN PERFORM WORD CARD 5750-01118-1308, INSTALL THE TORQUE TUBE (P/N:113T2250-7) WITH THE SHEAR TUBE(P/N :113T2251-3), FOUND THE BUSHING(PN:113T2231-2) OF THE TORQUE TUBE(P/N:113T2250-7) INNER DIAMETER SMALL, THE SHEAR TUBE(P/N: 113T2251-3) CAN NOT INSTALL. CORRECTIVE ACTION: THE OLD BUSHING REMOVED AND INSTALLED NEW BUSHING AND THE NEW BUSHING REWORK AS PER CMM 57-53-27 REPAIR 12-1 REV. 44 DATE NOV 01/2023 PER ERA 614854-14AD REV ORIGINAL. (0139785)
